Groups, Geometry, and Dynamics

Full-Text PDF (204 KB) | Metadata | Table of Contents | GGD summary
Volume 2, Issue 4, 2008, pp. 481–498
DOI: 10.4171/GGD/47

Published online: 2008-12-31

Finiteness of arithmetic hyperbolic reflection groups

Ian Agol[1], Mikhail Belolipetsky[2], Peter Storm[3] and Kevin Whyte[4]

(1) University of California, Berkeley, United States
(2) University of Durham, United Kingdom
(3) University of Pennsylvania, Philadelphia, United States
(4) University of Illinois at Chicago, United States

We prove that there are only finitely many conjugacy classes of arithmetic maximal hyperbolic reflection groups.

Keywords: Hyperbolic, arithmetic, reflection, group

Agol Ian, Belolipetsky Mikhail, Storm Peter, Whyte Kevin: Finiteness of arithmetic hyperbolic reflection groups. Groups Geom. Dyn. 2 (2008), 481-498. doi: 10.4171/GGD/47